# SDR GTIA2018022402471

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 25,039 hours, 11,434 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SMELLED DIRTY SOCKS & ROTTEN EGGS IN THE OF THE AIRCRAFT FORWARD CABIN-PERFORMED INSPECTION OF THE APU BAY TO INCLUDE OIL LEVEL & OIL INFILTRATION THROUGH APU INTAKE. NO EVIDENCE OF OIL OR CONTAMINATION NOTED. IAW 49-90-00. RAN 1 & 2 PACKS WITH NO ODOR NOTED.  ACFT OK FOR SERVICE
